# SDR SCNA20250505155

- Difficulty date: April 23, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 52,696 hours, 29,581 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP AT BS 1019 RBL 18 WL 208 HAS CORROSION - RESOLUTION: FOUND NO ALLOWABLE DAMAGE IN SRM, REPAIRABLE  BY REPLACEMENT PER SRM 51-10-02-OG-0, STEP 9(C), REMOVED AND INSTALLED NEW FLOOR STRAP AT B.S. 1019, RBL18, WL208 PER SRM 51-40-02-OG-0, DWG 147A5700, SRM 51-40-05-OG-0, AMM 51-21-41-370-802
